Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking Plavix, having loose stools. Should I be concerned?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
I have recently started plavix and have had some loose stools. Today they are XXXXXXX in color. Should I be concerned
Posted Tue, 22 May 2012 in Digestion and Bowels
Answered by Dr. Ketan Vagholkar 1 hour later


Thanks for the query.

Loose stools rarely can be related to this drug in the early stages. However presence of XXXXXXX stools suggests that this is NOT a side effect of plavix.

If the stool is not foul smelling or is not accompanied by abdominal symptoms, you need not worry. This should settle down.

Hope this answers your query. Let me know if you have any more concerns.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor